# SDR SWAA2022092765154

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY LOWER NUT PLATE BRACKET AT RBL 19 BS 787+13. / [01] REMOVED STRAP ON ACB LOWER STRAP AT RBL 19 BS 787+13' IAW SRM 51-40-02;[02] STRAP IT IS OUT OF LIMITS DUE TO NO LIMITS GIVEN IN THE SRM WILL BY REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[03] RECEIVED NEW STRAP P/N: 146A8128-18 ; LOT: 1482460-6 ; P.O/N: 857169/6 AND LOCATED AND DRILLED AT RBL 19 BS 787+7' TO BS 787+14' IAW SRM 51-40-05.;[04] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[05] REJECTED; ORIGINAL PART HAS 5 EA SLOTTED HOLES. NEW STRAP DRILLED BY AMT WITHOUT THE SLOTTED HOLES; AND THE OEM DRAWING NOT USED TO MATCH DRILL THE PART.;[06] RECEIVED NEW STRAP P/N: 146A8128-18 ; LOT: 1482460-6 ; P.O/N: 857169/6 AND LOCATED AND DRILLED AT RBL 19 BS 787+7' TO BS 787+14' IAW SRM 51-40-05 AND DWG: 146A8340 ID:0021 REV:-;[07] VERIFIED CORRECTIVE ACTION #6.;[08] REQUIRED OK TO INSTALL;[09] UPDATED MEASUREMENTS;[10] OK TO INSTALL GIVEN.;[11] INSTALLED LOWER STRAP ON ACB AT RBL 19 BS 787+12 ' TO 787+14' IAW SRM 51-40-02 AND DWG:146A8340 ID:0021 REV:-.;[12] VERIFIED CORRECTIVE ACTION 11 AND MEASUREMENT TABLE.
